An equation of composite type
Differencialʹnye uravneniâ, Tome 16 (1980) no. 1, pp. 117-123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_1_a13,
author = {S. G. Pyatkov},
title = {An equation of composite type},
journal = {Differencialʹnye uravneni\^a},
pages = {117--123},
year = {1980},
volume = {16},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_1_a13/}
}
S. G. Pyatkov. An equation of composite type. Differencialʹnye uravneniâ, Tome 16 (1980) no. 1, pp. 117-123. http://geodesic.mathdoc.fr/item/DE_1980_16_1_a13/